# SDR ASAA2023063043822

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 61,005 hours, 18,404 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AIR CONDITION PACK LIGHT ILLUMINATED ON RECALL CHECK ON AFTER START CHECK LIST. EXTINGUISHED OER QRH. PACK SEEMED TO OPERATE NORMALLY IN FLIGHT. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE TEST IAW B737-800 FIM 21-62 TASK 801 BITE TEST OK, NO FAULT NOTED.
